You are not currently logged in.
Access JSTOR through your library or other institution:
Identification Results for Duration Models with Multiple Spells
Bo E. Honoré
The Review of Economic Studies
Vol. 60, No. 1 (Jan., 1993), pp. 241-246
Published by: Oxford University Press
Stable URL: http://www.jstor.org/stable/2297821
Page Count: 6
Preview not available
The purpose of this paper is to investigate the identifiability of duration models with multiple spells. We prove that the results of Elbers and Ridder (1982) and Heckman and Singer (1984) can be generalized to multi-spell models with lagged duration dependence. We also prove that without lagged duration dependence, the identification result does not depend on moment conditions or tail conditions on the mixing distribution. This result is in contrast to Ridder's (1990) result for single-spell models.
The Review of Economic Studies © 1993 The Review of Economic Studies, Ltd.